Review: could Hepatitis c cause Red face?
Summary: Red face could be caused by Hepatitis c, especially for people who are female, 50-59 old, also have Discomfort, and take Ribavirin.
We study 30,020 people who have Hepatitis c from FDA and social media. Among them, 48 have Red face (Skin blushing/flushing). Find out below who they are, other conditions they have and drugs they take.
On Apr, 10, 2014: 30,019 people who have hepatitis c are studied. Among them, 48 (0.16%) have Red Face. They amount to 0.01% of all the 372,070 people who have Red Face on eHealthMe.
Gender of people who have hepatitis c and experienced Red face * :
|Red face||53.19%||46.81% |
Age of people who have hepatitis c and experienced Red face * :
|Red face||0.00%||0.00%||0.00%||13.48%||12.36%||29.21%||39.33%||6.74% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Discomfort (3 people, 6.25%)
- Hormone replacement therapy (3 people, 6.25%)
- Bone pain (3 people, 6.25%)
- Pyrexia (2 people, 4.17%)
- Dermatitis medicamentosa (1 people, 2.08%)
- Depression (1 people, 2.08%)
- Nervousness (1 people, 2.08%)
Most common drugs used by these people * :
- Ribavirin (48 people, 100.00%)
- Pegasys (40 people, 83.33%)
- Peg-intron (40 people, 83.33%)
- Incivek (28 people, 58.33%)
- Rebetol (21 people, 43.75%)
- Copegus (12 people, 25.00%)
- Intron a (7 people, 14.58%)
- Prozac (6 people, 12.50%)
- Calcium carbonate (6 people, 12.50%)
- Albuterol (6 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Hepatitis c, Red face
You can also:
Common treatments for Hepatitis C and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (4 days ago):
My husband came down with cancer during his Hepstitis C treatment with Incivek, Pegusys Interferon and riboviron. We want to know if any of this drugs would have caused this.
From this study (1 month ago):
I occasionally have outbreaks of Rosacea. I may be experiencing one now. Can this cause the above problems? Especially with dizziness?
From this study (1 month ago):
Some of the symptoms and drugs I added are not 100 percent correct I just could not find them in the drop downs. I just selected what I thought was closest.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.